Alert archive / Texas / Coastal Flood Statements in 2014

Coastal Flood Statement 4, NWS Brownsville, TX

September 25, 2014Kenedy County, Texas

NWS Brownsville, TX issued this coastal flood statement at Sep 25, 2014, 3:05 PM CDT for Kenedy County, Texas. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2014, 3:05 PM CDT (20:05 UTC)
Expired
Sep 27, 2014, 5:54 PM CDT
In force
51 hr
Issued by
NWS Brownsville, TX

County Kenedy County, TX

The radar

The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WHUS44 KBRO 252005
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT THU SEP 25 2014

...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND...

.HIGH PRESSURE WILL BE IDEALLY SITUATED ACROSS THE NORTH GULF TO
MAINTAIN A LONG FETCH OF LIGHT TO MODERATE NORTHEAST TO EAST WINDS
FOR THE NEXT FEW DAYS. A COASTAL TROUGH OF LOW PRESSURE TO THE
SOUTH MAY ALSO HELP PROLONG LESS FAVORABLE WINDS THROUGH THE
WEEKEND. WINDS FROM THE NORTHEAST ARE BETTER AT DEVELOPING
LARGER...LONGER PERIOD WAVES WHICH...DUE TO THE ANGLE OF THE LOWER
TEXAS COAST...HAVE A GOOD CHANCE TO RUN UP ON THE BEACH CLOSE TO
THE DUNES. PREDICTED TIDES ON SOUTH PADRE ISLAND WILL BE IN AN
UNUSUALLY AMPLIFIED PATTERN THE NEXT FEW DAYS...WITH HIGH TIDES
NOMINALLY 1.4 TO 1.5 FEET ABOVE MEAN LOWER LOW WATER... WITH A
DIURNAL CYCLE THAT DEVELOPS THE HIGHEST TIDES FROM LATE AFTERNOON
TO EARLY MORNING...CENTERED AROUND MIDNIGHT. ALSO... TIDES ARE
RUNNING ABOUT A FOOT ABOVE PREDICTED VALUES...MEANING THAT ACTUAL
HIGH TIDES MAY MEASURE 2.5 FEET OR MORE ABOVE MEAN LOWER LOW
WATER...NORMALLY ENOUGH TO RUN UP TO THE DUNES.


TXZ251-256-257-260700-
/O.NEW.KBRO.CF.S.0004.140925T2005Z-140926T1200Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
305 PM CDT THU SEP 25 2014

...COASTAL FLOOD STATEMENT IN EFFECT THROUGH FRIDAY MORNING...

* COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE
  AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE
  DUNES.

* TIMING...THE NEXT PREDICTED HIGH TIDE AT THE SOUTH PADRE ISLAND
  JETTIES IS 1.34 FEET AT 514 PM THIS AFTERNOON...WITH THE NEXT
  HIGH OF 1.14 FEET AT 318 AM FRIDAY.

* IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES 
  ON THE BEACH. AN ELEVATED RIP CURRENT RISK WILL CONTINUE. 

$$
5 follow-up statements
330 
WHUS44 KBRO 260839
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
339 AM CDT FRI SEP 26 2014

...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND...

.SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL
INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO TO
PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST ACROSS THE
ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH SWELLS THAT
WILL APPROACH THE LOWER TEXAS COAST THAT WILL COMBINE WITH HIGHER
THAN NORMAL ASTRONOMICAL HIGH TIDES TO PRODUCE MINOR COASTAL
FLOODING AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA
BEACH DURING THE WEEKEND.

TXZ251-256-257-261700-
/O.EXT.KBRO.CF.S.0004.000000T0000Z-140927T1200Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
339 AM CDT FRI SEP 26 2014

...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND...

* COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE 
  AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE 
  DUNES. 

* TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH
  TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND
  JETTIES AT 614 PM THIS EVENING...309 AM SATURDAY MORNING... AND
  722 PM SATURDAY EVENING. ASTRONOMICAL HIGH TIDES ARE PREDICTED
  TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. 

* IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES ON
  THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR BEACH
  EROSION MAY OCCUR. 

$$

TOMASELLI
322 
WHUS44 KBRO 261752
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1252 PM CDT FRI SEP 26 2014

...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND...

.SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL
INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO TO
PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST ACROSS THE
ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH SWELLS THAT
WILL APPROACH THE LOWER TEXAS COAST...AND WILL COMBINE WITH
HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES TO PRODUCE MINOR
COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA
CHICA BEACH DURING THE WEEKEND.

TXZ251-256-257-270300-
/O.CON.KBRO.CF.S.0004.000000T0000Z-140927T1200Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
1252 PM CDT FRI SEP 26 2014

...MINOR COASTAL FLOODING EXPECTED THROUGH THE WEEKEND...

* COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE 
  AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE 
  DUNES. 

* TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH 
  TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND 
  JETTIES AT 614 PM THIS EVENING...309 AM SATURDAY MORNING... 
  AND 722 PM SATURDAY EVENING. ASTRONOMICAL HIGH TIDES ARE 
  PREDICTED TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL. 

* IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES 
  ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR 
  BEACH EROSION MAY OCCUR. 

$$
655 
WHUS44 KBRO 270853
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
353 AM CDT SAT SEP 27 2014

...MINOR COASTAL FLOODING REMAINS POSSIBLE THROUGH TONIGHT...

.SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL
CONTINUE TO INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO TO PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST
ACROSS THE ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH
SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST FROM THE EAST...
AND WILL COMBINE WITH HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES
TO PRODUCE MINOR COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH UNTIL AROUND SUNRISE SUNDAY 
MORNING.

TXZ251-256-257-271700-
/O.EXT.KBRO.CF.S.0004.000000T0000Z-140928T1200Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
353 AM CDT SAT SEP 27 2014

...CONTINUED THREAT OF MINOR COASTAL FLOODING NEXT 24 HOURS...

* COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE 
  AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE 
  DUNES. 

* TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH
  TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND
  JETTIES AT 309 AM THIS MORNING AND 722 PM THIS EVENING.
  ASTRONOMICAL HIGH TIDES ARE PREDICTED TO BE BETWEEN 1.5 AND 1.8
  FEET ABOVE NORMAL.

* IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES 
  ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR 
  BEACH EROSION MAY OCCUR. 

$$

TOMASELLI
232 
WHUS44 KBRO 271704
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 PM CDT SAT SEP 27 2014

...MINOR COASTAL FLOODING REMAINS POSSIBLE THROUGH TONIGHT...

.SURFACE HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL
CONTINUE TO INTERACT WITH LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO TO PRODUCE A LONG FETCH OF BREEZY WINDS FROM THE EAST
ACROSS THE ENTIRE GULF OF MEXICO. THESE WINDS WILL CREATE ROUGH
SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST FROM THE EAST...
AND WILL COMBINE WITH HIGHER THAN NORMAL ASTRONOMICAL HIGH TIDES
TO PRODUCE MINOR COASTAL FLOODING AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH UNTIL AROUND SUNRISE SUNDAY
MORNING.

TXZ251-256-257-280200-
/O.CON.KBRO.CF.S.0004.000000T0000Z-140928T1200Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
1204 PM CDT SAT SEP 27 2014

...CONTINUED THREAT OF MINOR COASTAL FLOODING THROUGH SUNDAY MORNING...

* COASTAL FLOODING...BRIEF PERIODS OF OVERWASH WILL BE POSSIBLE 
  AROUND HIGH TIDE...WITH GULF WATERS POSSIBLY RUNNING UP TO THE 
  DUNES. 

* TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH
  TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND
  JETTIES AT 722 PM THIS EVENING. ASTRONOMICAL HIGH TIDES ARE
  PREDICTED TO BE BETWEEN 1.5 AND 1.8 FEET ABOVE NORMAL.

* IMPACTS...DIFFICULTY WALKING ON THE BEACH OR DRIVING VEHICLES 
  ON THE BEACH. AN ELEVATED RIP CURRENT RISK IS EXPECTED. MINOR 
  BEACH EROSION MAY OCCUR. 

$$
023 
WHUS44 KBRO 272254
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
554 PM CDT SAT SEP 27 2014

...EVENING HIGH TIDE TO PRODUCE MINOR COASTAL FLOODING...

.ROUGH EASTERLY SWELL WILL COMBINE WITH ABOVE AVERAGE TIDAL LEVELS
TO PRODUCE MINOR COASTAL FLOODING THROUGH THE 730 PM HIGH TIDE
TONIGHT. WATER IS EXPECTED TO MOVE PAST THE DUNE LINES THROUGH
EARLY THIS EVENING.

TXZ251-256-257-280700-
/O.CAN.KBRO.CF.S.0004.000000T0000Z-140928T1200Z/
/O.NEW.KBRO.CF.Y.0003.140927T2254Z-140928T0800Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
554 PM CDT SAT SEP 27 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A COASTAL
FLOOD ADVISORY FOR COASTAL CAMERON...WILLACY AND KENEDY COUNTIES THROUGH
3 AM SUNDAY.

* COASTAL FLOODING...WATER IS EXPECTED TO ENTER INTO THE DUNE LINE
  AND MAY AFFECT SOME PROPERTY AND INFRASTRUCTURE WITHIN THE DUNE
  AREA. WATER LEVELS WILL RISE TO 2.8 TO 3.4 FEET ABOVE THE MEAN
  LEVEL OF LOW WATER.

* TIMING...MINOR COASTAL FLOODING IS MOST LIKELY AROUND HIGH
  TIDE...WHICH IS EXPECTED TO OCCUR AT THE SOUTH PADRE ISLAND
  JETTIES AT 722 PM THIS EVENING.  

* IMPACTS...DRIVING OR WALKING ON THE BEACH MAY BECOME DANGEROUS
  OR IMPOSSIBLE. OBJECTS LEFT ON THE BEACH OR WITHIN THE DUNE AREA
  MAY BE WASHED AWAY OR DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR
TIDAL FLOODING OR TIDAL OVERWASH...DEFINED AS TIDES EXPECTED TO
RANGE FROM 3 TO 5 FEET ABOVE MEAN LOWER LOW WATER ALONG THE SOUTH
PADRE ISLAND BEACH FRONT AND 2.5 TO 3.5 FEET ABOVE MEAN LOWER LOW
WATER FOR COMMUNITIES ALONG THE LAGUNA MADRE.

&&

$$

JGG

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at Sep 25, 2:43 PM CDT, 22 minutes earlier.

Area forecast discussion, Sep 25, 2:43 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
243 PM CDT THU SEP 25 2014

.SHORT TERM /NOW THROUGH FRIDAY NIGHT/...GULF MOISTURE WAS DELAYED
IN ARRIVING ACROSS SOUTH TEXAS THIS MORNING...LEADING TO THE DELAY
IN ARRIVAL OF SHOWER ACTIVITY. CELLS NOW STARTING TO POP UP AROUND
THE BROWNSVILLE VICINITY...AND SHOULD SPREAD WESTWARD THROUGH THE
AFTERNOON. STILL A THREAT FOR LOCALIZED DOWNPOURS WITH SHOWERS AS
ATMOSPHERIC MOISTURE CONTENT RAMPS UP. H5 LOW SETTLING INTO THE
BIG BEND REGION ATTM WILL START TO TURN WINDS ALOFT FROM THE
SOUTHWEST...WHICH WILL INDUCE THE WEAK INVERTED COASTAL TROUGH
STARTING THIS EVENING. THIS IS A GOOD SETUP FOR RAINFALL LATE
TONIGHT AND THROUGH THE DAY FRIDAY. ONLY CONCERN RIGHT NOW IS IF
THE SFC TROUGH DEVELOPS TOO FAR OFFSHORE...THEN THE RAIN IS
RELEGATED TO THE COASTAL WATERS ONLY. RIGHT NOW THIS DOES NOT LOOK
TOO LIKELY BUT ENOUGH OF A CONCERN TO KEEP POPS HIGHER FOR ALL
MARINE ZONES INSTEAD OF A MORE FOCUSED FORECAST THERE. WITH THE
HIGH CHANCES FOR RAIN TOMORROW...HAVE DECIDED TO PARE BACK THE
HIGHS SLIGHTLY INTO THE LOWER 80S...AND MAY NEED TO FURTHER REDUCE
IF THE DAY STARTS CLOUDY AND RAINY AS IS HIGHLY POSSIBLE. RAIN
CHANCES CONTINUE INTO FRIDAY NIGHT...AS IMPULSES WRAPPING AROUND
THE H5 LOW RACE ACROSS THE REGION...LOCALIZING THE MID LEVEL
INSTABILITY.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...A CONTINUATION OF DEEP
TROPICAL MOISTURE...INVERTED SURFACE TROUGHINESS OVER THE WESTERN
GULF OF MEXICO...AND PERSISTENT 500 MB LOW OVER THE LONE STAR
STATE WILL RESULT IN ONE MORE DAY OF SCATTERED SHOWERS AND TSTMS
WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL SATURDAY. THE
PROGRESSION OF THE 500 MB LOW/TROUGH AWAY FROM THE AREA...A DRYING
ATMOSPHERE...AND DISSIPATION OF THE INVERTED TROUGH WILL LEAD TO
ISOLATED CONVECTION SATURDAY NIGHT AND SUNDAY AND MORE SETTLED
WEATHER FOR THE FIRST HALF OF THE UPCOMING WEEK. A GRADUAL UPWARD
TREND OF HIGH TEMPERATURES IS ANTICIPATED EARLY IN THE WEAK AS
MINUTES OF SUNSHINE INCREASE.

&&

.MARINE...
NOW THROUGH FRIDAY NIGHT...ONSHORE FLOW WILL CONTINUE THROUGH THE
NEXT 36 HOURS AS A WEAK COASTAL TROUGH BEGINS TO DEVELOP. WINDS
WILL REMAIN AROUND 15 KNOTS FRIDAY AND FRIDAY NIGHT. INSTABILITY
ALOFT AND THE COASTAL TROUGH WILL BRING A GOOD CHANCE FOR SHOWERS
AND THUNDERSTORMS THROUGH THE SHORT TERM...WITH LOCALIZED HEAVY
DOWNPOURS AND OCCASIONAL LIGHTNING EXPECTED. SEAS WILL GENERALLY
RUN 4 TO 5 FEET...WITH SOME SURGES REACHING 6 FEET FRIDAY NIGHT.
WITH THE THUNDERSTORM THREAT AND THE INCREASED WINDS AND SEAS...
MARINERS ARE URGED CAUTION THROUGH FRIDAY NIGHT AND TO KEEP A
CLOSE EYE FOR ANY SUDDEN INCREASE IN THUNDERSTORM ACTIVITY.

SATURDAY THROUGH MONDAY...LIGHT TO MODERATE NORTHEAST TO EAST WINDS
WILL PREVAIL DURING THE PERIOD...WITH INITIALLY MDT SEAS DECREASING
TO LOW. EXERCISE CAUTION CONDITIONS WILL BE POSSIBLE ON THE GULF ON
SATURDAY. UNSETTLED WEATHER WILL PERSIST OVER THE MARINE AREAS WITH
ONSHORE WINDS PUMPING MOISTURE WESTWARD...AND MINOR DISTURBANCES
ALOFT MOVING OVERHEAD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  74  85  75  85 /  50  60  40  50
BROWNSVILLE          72  85  73  85 /  50  60  40  50
HARLINGEN            72  85  72  85 /  50  60  50  50
MCALLEN              73  85  73  86 /  50  60  40  40
RIO GRANDE CITY      73  84  72  87 /  40  60  40  40
SOUTH PADRE ISLAND   75  84  77  83 /  50  50  40  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

64/54/MARTINEZ
Hazardous weather outlook, Sep 25, 4:56 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
456 AM CDT THU SEP 25 2014

TXZ248>257-261000-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
456 AM CDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES.

STRONGER EASTERLY WINDS MAY ALLOW HIGHER SURF AND WAVES TO
OCCASIONALLY REACH THE DUNES.

SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING WILL PROVIDE
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH MINOR NUISANCE AND
URBAN FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS IS FORECAST FRIDAY AND SATURDAY.

STRONGER EASTERLY WINDS MAY ALLOW HIGHER SURF AND WAVES TO
OCCASIONALLY REACH THE DUNES FRIDAY AND SATURDAY.

HEAVY RAINFALL AND MINOR URBAN FLOODING POSSIBLE FRIDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-261000-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
456 AM CDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING WILL PROVIDE
GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SATURDAY WILL PROVIDE
GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:35 PM CDTAreal Flood AdvisoryBROCameron55 min

Nearby

Coastal Flood Statements in Texas, 2014Every coastal flood statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.